# SDR MWEA040209

- Difficulty date: November 17, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 46,599 hours, 42,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 5910130394
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE HAS FOUR HOLES WITH TOO SHORT OF EDGE DISTANCE IN FORWARD UPPER FLANGE OF TEE BETWEEN LONGERON 18 RIGHT AND 17 RIGHT.  SUBMITTED TO BOEING FOR DISPOSITION.  FABRICATED AND INSTALLED NEW STRAPS AND FASTENERS.
